Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Yawned and lip went numb. Noticed lower cheek looked droopy and swollen. Lips are tingling and swollen

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I yawned and my lip went numb. then I noticed that my lower cheek, looked droopy and swollen. does not hurt. but my lips are tingling and also look swollen. This is only on my right side. The left is normal minus the tingly lips.
Posted Sat, 3 Aug 2013 in Medicines and Side Effects
Answered by Dr. Chakravarthy Mazumdar 17 minutes later

You had not mentioned the time you had yawned and the symptoms occured.

I could see that you are a young man with decent health. You should be alright in few hours with the symptoms that you noticed now.

I hope you do not have high blood pressure, diabetes or taking any medications.

Yawning appears simple but there are multiple physiological processes involved for the involuntary action to occur. So the symptoms that you display now are normal variation that occurs out of these complex human physiology.

Let me know if you are not alright within 24 hours.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor